# SDR HALA20240826241

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1315
- Aircraft time: 36,343 hours, 5,882 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS - HF#1 ANTENNA WILL NOT TUNE. PERFORMED TSM 23-11-00-810-813-1. BITE TESTSHOW 231133 HF1 CPLR (3RE1) CLASS 1 FAULT. REMOVED & REPLACED HF1 COUPLER PER AMM 23-11-63. HF1 TEST GOOD. A/C OK FOR SVC.
